svg-arrow-next svg-arrow-prev
×

Order online: 0917-565-3700/ 0998-530-3700

sidebar
  • Quantity

    Add to Cart

  • Bioflu 10mg / 2 mg / 500 mg Tablets - 7+1 Pack

    ₱56.00

    PRODUCT DETAILS       Brand Name Bioflu Generic Name Phenylephrine Hydrochloride    Chlorphenamine Maleate    Paracetamol Strength 10mg / 2mg / 500mg Dosage...

    Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Decolgen Forte 25mg / 2mg / 500mg Tablet 5+1 Pack

    ₱37.50

    PRODUCT DETAILS   Brand Name Decolgen Forte Generic Name Paracetamol, phenylpropanolamine HCl, chlorphenamine maleate Strength 500 mg,25 mg,2 mg Dosage Form Tablet Class Name Cough & Cold...

    Quantity

    Add to Cart

  • Alaxan FR 200mg / 325mg Capsule 5+1 Promo Pack

    ₱42.50

    PRODUCT DETAILS   Brand Name Alaxan FR Generic Name Ibuprofen + Paracetamol Strength 200 mg + 325 mg Dosage Form Capsule Class Name Nonsteroidal Anti-Inflammatory Drugs (NSAIDs) Indication/Usage Faster...

    Quantity

    Add to Cart

  • Rexidol Forte 500mg / 65mg 1 Tablet Buy 4 Get 1

    ₱24.00

    PRODUCT DETAILS   Brand Name Rexidol Forte Generic Name Paracetamol + Caffeine Strength 500 mg + 65 mg Dosage Form Tablet Class Name Analgesics (Non-Opioid) & Antipyretics Indication/Usage Relief of...

    Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Plemex Forte 600mg 10+5 Pack

    ₱70.00

    Product Details :   Contents/Ingredients Powdered Lagundi Leaves Indication/Usage For relief of cough due to common colds, flu and mild to moderate acute bronchitis Dosage and Administration 3 to 4 times daily Warning...

    Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Cecon Plus Tab x 30pcs

    ₱570.00

    Type a description for this product here...

    Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Women's Care Pack

    ₱294.00

    Quantity

    Add to Cart

  • Cecon Plus Tab x 15pcs

    ₱285.00

    Type a description for this product here...

    Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Listerine Coolmint 250ml 2s

    ₱284.00

    Type a description for this product here...

    Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

  • Quantity

    Add to Cart

Customer Reviews

Be a member